# SDR 2009FA0000383

- Difficulty date: May 7, 2009
- Submitted: May 7, 2009
- Operation: General aviation
- Aircraft: N83822
- Make and model: Aronca LSA7AC
- Aircraft serial: 7AC2502
- Aircraft time: 4,184 hours
- Engine: Cont O200A
- Engine time: 953 hours
- Propeller: Mcauly 1A100*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 48631
- Condition: Corroded
- Location: Horiz Stab
- Part time: 4,183 hours
- Component: Horizontal Stab, Aronca
- Component part number: 4542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FABRIC ON HORIZONTAL STABILIZERS, MANY RUSTED THROUGH PIN HOLES WERE FOUND ON THE BOTTOM OF THE HORIZONTAL STABILIZERS AFT SPAR TUBES, ADJACENT TO THE ELEVATOR MOUNTS.
